# SDR AALA201705169021

- Difficulty date: May 13, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 7,912 hours, 2,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY R1 DOOR HAS A DAMAGED LENS.   REPLACED THE LENS IAW AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
